MathSciNet Relay Station
MathSciNet bibliographic data
MR764813 60H10 (35R15 46N05 60J60 92A09)
Kallianpur, G.; Wolpert, R. Infinite-dimensional stochastic differential equation models for spatially distributed neurons. Appl. Math. Optim. 12 (1984), no. 2, 125–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement